Web of Science: 1 citations, Scopus: 1 citations, Google Scholar: citations
Periodic solutions of some classes of continuous second-order differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)

Date: 2017
Abstract: We study the periodic solutions of the second--order differential equations of the form x x^n = f(t), or x.
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció EC/FP7/2012/318999
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Averaging theory ; Periodic solution ; Second order differential equations
Published in: Discrete and Continuous Dynamical Systems. Series B, Vol. 22 Núm. 2 (2017) , p. 477-482, ISSN 1531-3492 (print)

DOI: 10.3934/dcdsb.2017022


preprint
7 p, 266.0 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2019-02-02



   Favorit i Compartir